# SDR 95ZZZW307

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 950-1010
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FUS SKIN EXTERIOR SURFACE GOUGED AND LIGHTLY CORRODED ALONG LOWER EDGE OF LT FUS BODY FAIRING MATING SURFACE FROM FS 950C TO FS 1010 BETWEEN STR 27L AND STR 20L.  REPAIRED GOUGED WITH DOUBLER 17 INCHES BY 11 INCHES 2024-T3 PER SRM 53-30-3.  TOTAL CYCLES 29577.
